JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON q-ANALOG OF HUMMER'S THEOREM AND ITS CONTIGUOUS RESULTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON q-ANALOG OF HUMMER'S THEOREM AND ITS CONTIGUOUS RESULTS
Kim, Yong-Sup; Rathie, Arjun-K.; Lee, Chang-Hyun;
  PDF(new window)
 Abstract
The aim of this paper is to derive the well-known q-analog of kummer's theorem by using q-integral representation. In addition to this, two results closely related to the q-kummer's theorem have also been obtained by the same method.
 Keywords
basic hypergeometric series;q-analogue of Kummer's summation theorem;q-binomial theorem;
 Language
English
 Cited by
1.
THREE-TERM CONTIGUOUS FUNCTIONAL RELATIONS FOR BASIC HYPERGEOMETRIC SERIES 2φ1,;;;

대한수학회논문집, 2005. vol.20. 2, pp.395-403 crossref(new window)
1.
A STUDY OF Q-CONTIGUOUS FUNCTION RELATIONS, Communications of the Korean Mathematical Society, 2016, 31, 1, 65  crossref(new windwow)
 References
1.
Duke Math, 1973. vol.40. 3, pp.525-528 crossref(new window)

2.
Czech. J. of Phisics, 2001. vol.51. 12,

3.
Basic hypergeometric series, 1990.

4.
Proc. Edin. Math. Soc., 0000. vol.22. pp.80-95 crossref(new window)

5.
Quart. J. Pure and Appl. Math., 1910. vol.41. pp.193-203

6.
J. Reine Angew Math., 1869. vol.70. pp.258-281

7.
Annali di Mathematica Pure ed Applicata, 1870. vol.4. pp.105-138

8.
Generalized Hypergeometric Function, 1966.